# SDR FDEA202110282649

- Difficulty date: October 28, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK ALONG X = 8.5 CORROSION FOUND ON   FLANGE BETWEEN STATION 5-05 AND STATION 5-113. MAIN DECK CARGO COMPARTMENT FLOOR AT SEAT TRACK FLANGE BETWEEN STATION 5-05   AND STATION 5-113 , X = 8.5 CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM   53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 1531/5-0 TO STATION   1531/5-123 , X = 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
